Volume 21, Issue 5
Long Time Asymptotic Behavior of Solution of Implicit Difference Scheme for a Semi-Linear Parabolic Equation

Zhi-zhong Sun & Long-jun Shen

DOI:

J. Comp. Math., 21 (2003), pp. 671-680

Published online: 2003-10

Preview Full PDF 95 1716
Export citation
  • Abstract

In this paper, the solution of back-Euler implicit difference scheme for a semi-linear parabolic equation is proved to converge to the solution of difference scheme for the correspondig semi-linear elliptic equation as t tends to infintty. The long asymptotic behavior of its discrete solution is obtained which is analogous to that of its continous solution. At last, a few results are also presented for Crank-Nicolson scheme.

  • Keywords

Asymptotic behavior Implicit difference scheme Semi-linear parabolic equation Convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-671, author = {Zhi-zhong Sun and Long-jun Shen}, title = {Long Time Asymptotic Behavior of Solution of Implicit Difference Scheme for a Semi-Linear Parabolic Equation}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {5}, pages = {671--680}, abstract = { In this paper, the solution of back-Euler implicit difference scheme for a semi-linear parabolic equation is proved to converge to the solution of difference scheme for the correspondig semi-linear elliptic equation as t tends to infintty. The long asymptotic behavior of its discrete solution is obtained which is analogous to that of its continous solution. At last, a few results are also presented for Crank-Nicolson scheme. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10245.html} }
TY - JOUR T1 - Long Time Asymptotic Behavior of Solution of Implicit Difference Scheme for a Semi-Linear Parabolic Equation AU - Zhi-zhong Sun & Long-jun Shen JO - Journal of Computational Mathematics VL - 5 SP - 671 EP - 680 PY - 2003 DA - 2003/10 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10245.html KW - Asymptotic behavior KW - Implicit difference scheme KW - Semi-linear parabolic equation KW - Convergence AB - In this paper, the solution of back-Euler implicit difference scheme for a semi-linear parabolic equation is proved to converge to the solution of difference scheme for the correspondig semi-linear elliptic equation as t tends to infintty. The long asymptotic behavior of its discrete solution is obtained which is analogous to that of its continous solution. At last, a few results are also presented for Crank-Nicolson scheme.
Zhi-zhong Sun & Long-jun Shen. (1970). Long Time Asymptotic Behavior of Solution of Implicit Difference Scheme for a Semi-Linear Parabolic Equation. Journal of Computational Mathematics. 21 (5). 671-680. doi:
Copy to clipboard
The citation has been copied to your clipboard